# SDR SWAA2024060684943

- Difficulty date: May 12, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 19,583 hours, 10,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM LOCATED BS 947; RBL 50; WL 208.1 AT AFT GALLEY AREA.   REPAIRED FLOOR STRUCTURE BEAM LOCATED BS 947; RBL 50; WL 208.1 AT AFT GALLEY AREA THE REPAIR WAS ACCOMPLISHED IAW SRM 53-70-51-2R-5 WITH MINOR DEVIATIONS DOCUMENTED IN EA 24-153-01398. THIS IS REPAIR CATEGORY A.
